Hiroshima Mathematical Journal

Semigroups of nonlinear operators and invariant sets

Tadayasu Takahashi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 10, Number 1 (1980), 55-67.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206134576

Digital Object Identifier
doi:10.32917/hmj/1206134576

Mathematical Reviews number (MathSciNet)
MR558847

Zentralblatt MATH identifier
0434.47053

Subjects
Primary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

Takahashi, Tadayasu. Semigroups of nonlinear operators and invariant sets. Hiroshima Math. J. 10 (1980), no. 1, 55--67. doi:10.32917/hmj/1206134576. https://projecteuclid.org/euclid.hmj/1206134576


Export citation

References

  • [1] P. Benilan, Equations devolution dans un espace de Banach quelconque et applications, These Orsay, 1972.
  • [2] M. Crandall, A generalized domain for semigroup generators, Proc. Amer. Math. Soc., 37 (1973), 434-440.
  • [3] M. Crandall and L. Evans, On the relation of the operator d/ds+d/d to evolution governed by accretive operators, Israel J. Math., 21 (1975), 261-278.
  • [4] T. Kato, Accretive operators and nonlinear evolution equations in Banach spaces, Proc. Symp. Pure Math. 18, Part I, Amer. Math. Soc., Providence, R. L, (1970), 138-161.
  • [5] Y. Kobayashi, Difference approximation of evolution equations and generation of nonlinear semigroups, Proc. Japan Acad., 51 (1975), 406-410.
  • [6] Y. Kobayashi, Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups, J. Math. Soc. Japan, 27 (1975), 640-665.
  • [7] Y. Kobayashi and K. Kobayasi, On perturbation of non-linear equations in Banach spaces, Publ. RIMS, Kyoto Univ., 12 (1977), 709-725.
  • [8] T. Takahashi, Difference approximation of Cauchy problems for quasi-dissipative operators and generation of semigroups of nonlinear contractions, Technical Report of National Aerospace Laboratory, 1975.
  • [9] T. Takahashi, Convergence of difference approximation of nonlinear evolution equations and generation of semigroups, J. Math. Soc. Japan, 28 (1976), 96-113.